# SDR AALA202507229614

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 38,499 hours, 15,906 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN ARMING DOOR 3L, THE #1 FLIGHT ATTENDANTS INFORMATION SCREEN SHOWS, SLIDE PRESSURE LOW.   (OPEN)
